# SDR IMJ2004F00003

- Difficulty date: June 1, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N256BC
- Make and model: Raythn HAWKER800
- Aircraft serial: 258256
- Engine: Garrtt TFE7315BR
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 307085057
- Part serial: MX550561
- Condition: Failed
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FUEL LIGHT ILLUMINATED IN FLIGHT. FUEL PUMP FAILED
